# SDR ASAA2019082633476

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,960 hours, 8,796 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti Ice Valve
- Part time: 71,454 hours, 34,388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, CORE LOCATION, GROUND WING THERMAL ANTI ICING SOLENOID VALVE CONNECTOR DP1103 IS LOOSE. GROUNDED - YES. REMOVED AND REPLACED THERMAL ANTI ICING SOLENOID REF B737-900 AMM 30-11-12-400-801 OPS CK GOOD.
